# SDR RAIA9912034

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Propeller: Rotol R333482F12
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop Heat
- Part number: R333482F12
- Condition: Failed
- Location: Lt Propeller
- Part time: 11,823 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7027-STL- LEFT PROPELLER HEAT WAS INOPERATIVE.  MAINTENANCE REPLACED LEFT PROPELLER ASSEMBLY.
